このエントリーをはてなブックマークに追加
ID 42060
FullText URL
Title Alternative
On Dynamic Tinbergen's Theorem of Economic Policy
Author
Fujimoto, Toshimi
Note
論説 (Article)
Published Date
1986-02-28
Publication Title
岡山大学経済学会雑誌
Publication Title Alternative
Okayama Economic Review
Volume
volume17
Issue
issue3-4
Publisher
岡山大学経済学会
Publisher Alternative
The Economic Association of Okayama University
Start Page
87
End Page
107
ISSN
0386-3069
NCID
AN00032897
Content Type
Journal Article
language
日本語
File Version
publisher
Refereed
True
Eprints Journal Name
oer